Order Article Reprints
Journal: Mathematics, 2023
Volume: 11
Number: 2686
Article:
Investigating Symmetric Soliton Solutions for the Fractional Coupled Konno–Onno System Using Improved Versions of a Novel Analytical Technique
Authors:
by
Humaira Yasmin, Noufe H. Aljahdaly, Abdulkafi Mohammed Saeed and Rasool Shah
Link:
https://www.mdpi.com/2227-7390/11/12/2686
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.